alertam 100ml syrup for treating seasonal allergies

alertam 100ml syrup for treating seasonal allergies

scientific Name FEXOFENADINE , | Medicine Alternatives
Category Medicines
Type Syrup
manufacturer MUP
Status Out of stock

Price: 9.00 EGP

Medicine Description alertam-syrup

Alertam syrup is used to treat skin allergies and relieve the symptoms of allergic rhinitis, also known as seasonal allergies or hay fever, such as runny nose, itching, and sneezing.

It contains the active ingredient fexofenadine, an antihistamine used to relieve the symptoms of various respiratory allergies in adults and children aged two years and older.

Alertam Syrup Ingredients

The syrup contains the active ingredient fexofenadine at a concentration of 30 mg.

Alertam dosage strengths

Alertam is available in two dosage forms: tablets and syrup, in different strengths:

  • 60 mg tablets, 20 tablets per pack.
  • 120 mg tablets, 10 tablets per pack.
  • 180 mg tablets, 10 tablets per pack.
  • A syrup with a concentration of 30 mg/5 ml, available in a 100 ml bottle.

Indications for Alertam Syrup

This medication is used in the following cases:

  • Relief from the symptoms of allergic rhinitis and urticaria.
  • Relief from the symptoms of hives, including itching and skin rash.
  • Treatment of runny nose.
  • Treatment of sneezing.
  • Treatment of itchy nose or throat.
  • Treatment of watery eyes.

Dosage of Alertam

The treating physician will determine the appropriate dosage of the syrup according to the patient's condition and age. The usual dosage is:

DoseAge Condition 
30 mg twice dailyChildren and adults 12 years and olderTreatment of skin allergies and allergic rhinitis
15 mg twice daily Children 6-12 yearsTreatment of seasonal allergies
7.5 mg twice dailyfor Children 2-5 YearsSeasonal Allergy Treatment

How to Use Alertam Syrup

  • It is important to follow the instructions prescribed by your doctor.
  • Do not take more than the prescribed dose.
  • It is important to avoid driving or operating machinery while taking this medication, as it may cause drowsiness.

Contraindications for Alertam Syrup

  • Do not use this medication if you are allergic to the active ingredient.
  • Do not give this medication to children under 2 years of age for seasonal allergies.
  • Do not give this medication to children under 6 months of age for urticaria.

Side Effects of Alertam

  • Cold symptoms.
  • Back pain.
  • Drowsiness.
  • Dizziness.
  • Headache.
  • Nausea.
  • Upset stomach.

Alertam Alternatives

Several alternatives are available, as they contain the same active ingredient, fexofenadine:

  • Allerfen.
  • Fastofen.
  • Fexodine.
  • Alertam.
  • Allerfen.
  • Fastel.

Storage and Care Instructions for alertamSyrup

Keep the syrup out of reach of children and pets, and away from heat and humidity. Store at room temperature between 25°C and 30°C.

Frequently Asked Questions

What is alertam used for

alertam syrup is used to treat allergies and relieve the symptoms of allergic rhinitis, also known as seasonal allergies and hay fever. This is because it contains the active antihistamine fexofenadine.

What are the alternatives to alertam

Several alternatives to alertam are available, as they contain the same active antihistamine, fexofenadine. These include Allerfen, Fexodine, Allertam, and Fastel.

Does alertam cause drowsiness

Yes, the drug alertam may cause drowsiness, which is one of the side effects, and this is because it contains the active ingredient chlorpheniramine. Therefore, it is advised not to drive or operate machinery while taking it.


[ Medically reviewed ]
last Reviewed:

Source 1 : Drugs fexofenadine
you should ask your doctor before taking this medicine
Country Price in Local Currency
the price alertam-syrup Syrup in Egypt 9.00 EGP
the price alertam-syrup Syrup in saudi arabia 21.36 Saudi Riyal
the price alertam-syrup Syrup in uae 21.36 UAE Dirham
the price alertam-syrup Syrup in kuwait 1.74 Kuwaiti Dinar
the price alertam-syrup Syrup in oman 2.14 Omani Rial
the price alertam-syrup Syrup in Bahrain 2.14 Bahraini Dinar

* Last price update: September 2026. Prices may vary from pharmacy to pharmacy depending on tax and shipping.